MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM; TLAB BIOPSY

ARGON MEDICAL DEVICES TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM; TLAB BIOPSY
Model Number TL-18C
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample was returned for evaluation.The investigation is in progress and a follow-up report will be submitted once it has been completed.
 
Event or Problem Description
Tlab transjugular liver biopsy system can normally got fired but couldn't get a tissue sample.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.
 
Additional Manufacturer Narrative
H3 other text: placeholder.
 
Event or Problem Description
Follow up.

Brand Name
TLAB TRANSJUGULAR LIVER BIOPSY SYSTEM
Common Device Name
TLAB BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key11376730
Report Number1625425-2021-00854
Device Sequence Number16885344
Product Code DYB
UDI-Device Identifier00886333218509
UDI-Public00886333218509
Combination Product (Y/N)N
PMA/510(K) Number
K022634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTL-18C
Device Catalogue NumberTL-18C
Device Lot NumberNO28
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/23/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/24/2021
Supplement Report FDA Received Date03/24/2021
04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;